# SDR VNAA202509260001

- Difficulty date: August 12, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: MM67037124
- Condition: Mechanic Error
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LH PYLON ACCESS PANEL 412HB MISDRILLED.  GENERATE NEW RFTS REQUEST AND PROVIDE A DETAILS DAMAGE REPORT REQUESTING PERMANENT DISPOSITION.  LT PYLON ACCESS PANEL 412HB MISDRILL WAS REPAIRED PER REO 670-54-51-084 REV.--
